# SDR AALA20100427TUL04

- Difficulty date: April 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WORN AREA OUTBOARD FLAP INBOARD LEADING EDGE.  INSTALLED DOUBLER WITH HOT BOND PER SRM 51-70-02.
